# SDR SWAA2021042966619

- Difficulty date: April 25, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 22,772 hours, 10,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTS: PHOTO-LUMINESCENT FLOORING NOT (FWD SIDE R/H @ 5 FEET) ILUMINATING / REMOVED AND REPLACED AFFECTED STRIP; CK'S GOOD REF AMM 33-51-15
